Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 13479, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/13479

A finite-dimensional integrable system associated with a polynomial eigenvalue problem

1Department of Mathematics, Southern Polytechnic State University, 1100 South Marietta Parkway, Marietta, GA 30060, USA
2Department of Mathematics, Shijiazhuang Railway Institute, Hebei 050043, China
3Department of Mathematics, University of Texas – Pan American, 1201 W. University Drive Edinburg, TX 78541, USA

Received 6 February 2006; Accepted 21 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Antonowicz and A. P. Fordy, “Coupled Harry Dym equations with multi-Hamiltonian structures,” Journal of Physics. A. Mathematical and General, vol. 21, no. 5, pp. L269–L275, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. I. Arnold, Mathematical Methods of Classical Mechanics, vol. 60 of Graduate Texts in Mathematics, Springer, New York, 1978. View at Zentralblatt MATH · View at MathSciNet
  3. C. Cao, “Confocal involutive systems and a class of AKNS eigenvalue problems,” Henan Science, vol. 1, pp. 1–10, 1987. View at Google Scholar
  4. C. Cao, “Nonlinearization of the Lax system for AKNS hierarchy,” Chinese Science. series A, vol. 7, pp. 701–707, 1989. View at Google Scholar
  5. C. Cao, “A classical integrable system and the involutive representation of solutions of the KdV equation,” Acta Mathematica Sinica. New Series, vol. 7, no. 3, pp. 216–223, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. Gu, Ed., Soliton Theory and Its Applications, Springer, Berlin; Zhejiang Science and Technology Publishing House, Hangzhou, 1995. View at Zentralblatt MATH · View at MathSciNet
  7. J. Moser, “Integrable Hamiltonian systems and spectral theory,” in Proceedings of the 1983 Beijing Symposium on Differential Geometry and Differential Equations, L. Shantao, Ed., pp. 157–229, Science Press, Beijing, 1986. View at MathSciNet
  8. Z. J. Qiao, “A Bargmann system and the involutive representation of solutions of the Levi hierarchy,” Journal of Physics. A. Mathematical and General, vol. 26, no. 17, pp. 4407–4417, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. J. Qiao, “The Camassa-Holm hierarchy, N-dimensional integrable systems, and algebro-geometric solution on a symplectic submanifold,” Communications in Mathematical Physics, vol. 239, no. 1-2, pp. 309–341, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. Xu, “A hierarchy of completely integrable Neumann systems associated with yxx=(u0+u1λ+u2λ2+u3λ3-λ4)y,” Northeastern Mathematical Journal, vol. 8, no. 1, pp. 96–102, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Xu and X. G. Geng, “A completely integrable Neumann system in Liouville sense,” Chinese Science Bulletin, vol. 35, no. 22, pp. 1859–1861, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Xu and Z. Gu, “Lax representation for the higher-order Heisenberg equation,” Chinese Science Bulletin, vol. 35, pp. 1404–1406, 1989. View at Google Scholar
  13. T. Xu and W. Mu, “Finite-dimensional completely integrable systems associated with the Harry Dym and the coupled Harry Dym hierarchies,” Physics Letters. A, vol. 147, no. 2-3, pp. 125–129, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. B. Zeng, T. Xu, and Y. S. Li, “A hierarchy of integrable Hamiltonian systems associated with φxx=(λ3-u0-λu1-λ2u2)φ,” Physics Letters. A, vol. 144, no. 2, pp. 75–80, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Z. X. Zhou and W.-X. Ma, “Finite dimensional integrable Hamiltonian systems associated with DSI equation by Bargmann constraints,” Journal of the Physical Society of Japan, vol. 70, no. 5, pp. 1241–1245, 2001. View at Publisher · View at Google Scholar